MathSciNet Relay Station
MathSciNet bibliographic data
MR519355 (80e:55024) 55Q40
Cohen, F. R.; Moore, J. C.; Neisendorfer, J. A. Torsion in homotopy groups. Ann. of Math. (2) 109 (1979), no. 1, 121–168.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement